zbMATH — the first resource for mathematics

Partially dissipative periodic processes. (English) Zbl 0845.34026
Gȩba, Kazimierz (ed.) et al., Topology in nonlinear analysis. Papers of two minisemesters, Warsaw, Poland, Fall 1994. Warszawa: Polish Academy of Sciences, Inst. of Mathematics, Banach Cent. Publ. 35, 109-118 (1996).
Summary: Further extension of the Levinson transformation theory is performed for partially dissipative periodic processes via the fixed point index. Thus, for example, the periodic problem for differential inclusions can be treated by means of the multivalued Poincaré translation operator. In a certain case, the well-known Ważewski principle can also be generalized in this way, because no transversality is required on the boundary.
For the entire collection see [Zbl 0840.00029].

34A60 Ordinary differential inclusions
34C25 Periodic solutions to ordinary differential equations
55M25 Degree, winding number
47H11 Degree theory for nonlinear operators